# SDR 2000UALA00519

- Difficulty date: August 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Aircraft time: 62,611 hours, 36,070 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R1 EMERGENCY LIGHT INOPERATIVE INCIDENT 6112001.  DOOR R4 OVERWING EMERGENCY LIGHT OUT INCIDENT 6112002.  *S/D*  REMOVED AND REPLACED BATTERY.
